# SDR ABXA010268

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56429401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX BOLT HOLES REAMED UP AFTER NDT CHECK BEYOND LIMITS OF SRM PANEL 505 F.  REPAIRED AREA IAW DC-8 SRM 51-1-8, 51-1-20D, 51-1-20B, 51-1-21, DAC DWG 5613609, AND REA D857-40362MR.
